Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

13 year old having stomach pain, low body temperature. On medication for migraines for constipation. Need cure

My 13 year old son has had stomach pains and low body temp (between 95 - 98.6, today it never got above 97 after having tylenol .) He has been ill on and off since May 2012. We ve seen a Gastroenterology and many test have been done and many things have been ruled out, but he has not felt much better. I ve heard about abdominal migraines, and he is being treated for migraines already. He is taking periactin for migraines, miralax and zantac for stomach pain and constipation . He eats a diet with lot s of fruits and veg. Just can t seem to find and answer to what is wrong.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, it could be due to medications being taken for migraine, they may cause erosive gastritis or ulcers. Have u tried antacids, they might work for this pain. About temperature, there is nothjng to worry abt this much temperature.
Answered: Wed, 27 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor